Necessary and sufficient conditions for simple A-bases

Calvin Long and Carl Swenson
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 2, Pages 27—39
Download full paper: PDF, 390 Kb

Details

Authors and affiliations

Calvin Long
Washington State University

Carl Swenson
Seattle University

References

  1. N. G. de Bruijn, On bases for the set of integers, Publ. Math. (Debrecen), 1 (1950), 232-242.
  2. N. G. de Bruijn, Some direct decompositions of the set of integers, Math. Comp., 18 (1964), 537-546.
  3. C. T. Long and N. Woo, On bases for the set of integers, Duke Math. J., 88 (1971), 583-590.
  4. C. Swenson, Direct sum decompositions of Z, Pacific J. Math., 53 (1974), 629-633.
  5. C. Swenson and C. T. Long, Necessary and sufficient conditions for simple A-bases, Pacific J. Math., 126 (1987), 379-384.

Related papers

Cite this paper

Long, C. & Swenson, C. (1996). Necessary and sufficient conditions for simple A-bases. Notes on Number Theory and Discrete Mathematics, 2(2), 27-39.

Comments are closed.